# SDR ERAA201308260056

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 53,691 hours, 74,384 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: 45E042
- Part serial: 11910847
- Condition: Defective
- Location: Nr 2 Generator
- Part time: 346 hours, 366 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

NR 2 AC GENERATOR HOT ANNUNCIATOR ILLUMINATED ON TAKEOFF.  ENGINE OIL TEMP 110 DEGREES INDICATED. TAKEOFF ABORTED-NO FLIGHT.  R & R NR 2 ENGINE OIL COOLER TEMPERATURE REGULATOR VALVE. GROUND RUN OPS AND LEAK CHECKED GOOD.  OK FOR SERVICE.
